Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Arens product and the algebra of double multipliers. II


Author: Pak Ken Wong
Journal: Proc. Amer. Math. Soc. 100 (1987), 447-453
MSC: Primary 46H05; Secondary 46H25
DOI: https://doi.org/10.1090/S0002-9939-1987-0891143-0
MathSciNet review: 891143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the algebra of double multipliers of a certain Banach algebra $ A$ can be embedded in the second conjugate space $ {A^{**}}$ of $ A$. This generalizes the previous work by the author for $ {B^*}$-algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H05, 46H25

Retrieve articles in all journals with MSC: 46H05, 46H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0891143-0
Keywords: Arens products, Arens regularity, approximate identity, double multiplier, $ {B^*}$-algebra, conjugate space
Article copyright: © Copyright 1987 American Mathematical Society